A study on fuzzy tangent bundle of fuzzy Banach manifold

Main Article Content

S. C. P. Halakatti
Archana Halijol

Abstract

In this paper, we study some of fuzzy topological and analytical properties of fuzzy tangent bundle and fuzzy cotangent bundle of fuzzy Banach manifold.

Article Details

How to Cite
Halakatti, S. C. P. ., & Halijol, A. . (2022). A study on fuzzy tangent bundle of fuzzy Banach manifold. Journal of Advanced Studies in Topology, 7(4), 301–309. Retrieved from http://m-sciences.com/index.php/jast/article/view/215
Section
Research Articles